# SDR SWIA202264748

- Difficulty date: January 6, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N726SK
- Make and model: Cndair CL600*
- Aircraft serial: 10190
- Aircraft time: 45,958 hours, 29,579 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*I/B FLAP HINGE OF O/B FLAP, CORROSION ON HARDWARE PIN AT SPRING ACTUATOR AT APPROXIMATELY  WS 170.83.  (MARKED)   (C CHECK RO 02/25/2022)   REMOVED AND INSTALLED NEW HARDWARE ON I/B FLAP HINGE OF O/B FLAP, ON HARDWARE PIN AT SPRING ACTUATOR AT APPROXIMATELY WS 170.83. TOOL USED TUC4238 DUE 30-JUN-22 REF. CRJ-700 SRM 51-42-02-001-001-A01 AND SRM 51-41-04-01-001-A01
